×

zbMATH — the first resource for mathematics

Computing several eigenvalues of nonlinear eigenvalue problems by selection. (English) Zbl 1439.65045
Several selection criteria for computing eigenvalues for nonlinear one-parameter and linear and nonlinear multi-parameter eigenvalue problems are given. Remarkably, in the case of nonlinear problems, the methods work directly on the original problem and linearizations are not needed.
The approach can be successfully applied to general nonlinear eigenproblems.
MSC:
65F15 Numerical computation of eigenvalues and eigenvectors of matrices
65F50 Computational methods for sparse matrices
65H17 Numerical solution of nonlinear eigenvalue and eigenvector problems
15A18 Eigenvalues, singular values, and eigenvectors
15A69 Multilinear algebra, tensor calculus
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bai, Z.; Su, Y., SOAR: a second-order Arnoldi method for the solution of the quadratic eigenvalue problem, SIAM J. Matrix Anal. Appl., 26, 640-659 (2005) · Zbl 1080.65024
[2] Betcke, T.; Higham, NJ; Mehrmann, V.; Schröder, C.; Tisseur, F., NLEVP: a collection of nonlinear eigenvalue problems, ACM Trans. Math. Softw., 39, 7:1-7:28 (2013) · Zbl 1295.65140
[3] Dedieu, J-P; Tisseur, F., Perturbation theory for homogeneous polynomial eigenvalue problems, Linear Algebra Appl., 358, 1, 71-94 (2003) · Zbl 1087.65033
[4] Effenberger, C.: Robust Solution Methods for Nonlinear Eigenvalue Problems, PhD Thesis EPFL (2013) · Zbl 1297.47067
[5] Guo, J-S; Lin, W-W; Wang, C-S, Numerical solutions for large sparse quadratic eigenvalue problems, Linear Algebra Appl., 225, 57-89 (1995) · Zbl 0839.65046
[6] Guo, J-S; Lin, W-W; Wang, C-S, Nonequivalence deflation for the solution of matrix latent value problems, Linear Algebra Appl., 231, 15-45 (1995) · Zbl 0841.65024
[7] Güttel, S.; Tisseur, F., The nonlinear eigenvalue problem, Acta Numer., 26, 1-94 (2017) · Zbl 1377.65061
[8] Hochstenbach, ME, A Jacobi-Davidson type SVD method, SIAM J. Sci. Comput., 23, 606-628 (2001) · Zbl 1002.65048
[9] Hochstenbach, ME, A Jacobi-Davidson type method for the generalized singular value problem, Linear Algebra Appl., 431, 471-487 (2009) · Zbl 1169.65034
[10] Hammarling, S.; Munro, CJ; Tisseur, F., An algorithm for the complete solution of quadratic eigenvalue problems, ACM Trans. Math. Softw., 39, 18:1-18:19 (2013) · Zbl 1295.65060
[11] Hochstenbach, ME; Košir, T.; Plestenjak, B., A Jacobi-Davidson type method for the nonsingular two-parameter eigenvalue problem, SIAM J. Matrix Anal. Appl., 26, 477-497 (2005) · Zbl 1077.65036
[12] Hochstenbach, ME; Meerbergen, K.; Mengi, E.; Plestenjak, B., Subspace methods for three-parameter eigenvalue problems, Numer. Linear Algebra Appl., 26, e2240 (2019) · Zbl 07088866
[13] Hochstenbach, ME; Muhič, A.; Plestenjak, B., Jacobi-Davidson methods for polynomial two-parameter eigenvalue problems, J. Comp. Appl. Math., 288, 251-263 (2015) · Zbl 06448790
[14] Hochstenbach, ME; Notay, Y., Homogeneous Jacobi-Davidson, Electron. Trans. Numer. Anal., 29, 19-30 (2007) · Zbl 1171.65377
[15] Hochstenbach, ME; Plestenjak, B., A Jacobi-Davidson type method for a right definite two-parameter eigenvalue problem, SIAM J. Matrix Anal. Appl., 24, 392-410 (2002) · Zbl 1025.65023
[16] Hochstenbach, ME; Sleijpen, GLG, Harmonic and refined Rayleigh-Ritz for the polynomial eigenvalue problem, Numer. Linear Algebra Appl., 15, 35-54 (2008) · Zbl 1212.65150
[17] Hochstenbach, ME; Van der Vorst, HA, Alternatives to the Rayleigh quotient for the quadratic eigenvalue problem, SIAM J. Sci. Comput., 25, 591-603 (2003) · Zbl 1042.65028
[18] Lin, WW, On reducing infinite eigenvalues of regular pencils by a nonequivalence transformation, Linear Algebra Appl., 78, 207-231 (1986) · Zbl 0588.65028
[19] Kressner, D., A block Newton method for nonlinear eigenvalue problems, Num. Math., 114, 355-372 (2009) · Zbl 1191.65054
[20] Meerbergen, K., Locking and restarting quadratic eigenvalue solvers, SIAM. J. Sci. Comput., 22, 1814-1839 (2001) · Zbl 0985.65027
[21] Meerbergen, K.; Plestenjak, B., A Sylvester-Arnoldi type method for the generalized eigenvalue problem with two-by-two operator determinants, Numer. Linear Algebra Appl., 22, 1131-1146 (2015) · Zbl 1349.65122
[22] Muhič, A.; Plestenjak, B., On the singular two-parameter eigenvalue problem, Electron. J. Linear Algebra, 18, 420-437 (2009) · Zbl 1190.15011
[23] Neumaier, A., Residual inverse iteration for the nonlinear eigenvalue problem, SIAM J. Numer. Anal., 22, 914-923 (1985) · Zbl 0594.65026
[24] Plestenjak, B., Numerical methods for nonlinear two-parameter eigenvalue problems, BIT, 56, 241-262 (2016) · Zbl 1342.65116
[25] Plestenjak, B.: MultiParEig, Toolbox for multiparameter eigenvalue problems. http://www.mathworks.com/matlabcentral/fileexchange/47844-multipareig (2018). Accessed 1 June 2018
[26] Schreiber, K.: Nonlinear Eigenvalue Problems: Newton-type Methods and Nonlinear Rayleigh Functionals, PhD Thesis, TU Berlin (2008) · Zbl 1213.65064
[27] Sleijpen, GLG; Booten, AGL; Fokkema, DR; van der Vorst, HA, Jacobi-Davidson type methods for generalized eigenproblems and polynomial eigenproblems, BIT, 36, 595-633 (1996) · Zbl 0861.65035
[28] Stewart, GW, Matrix Algorithms (2001), Philadelphia: Society for Industrial and Applied Mathematics (SIAM), Philadelphia
[29] Tisseur, F., Backward error and condition of polynomial eigenvalue problems, Linear Algebra Appl., 309, 1-3, 339-361 (2000) · Zbl 0955.65027
[30] Voss, H., An Arnoldi method for nonlinear eigenvalue problems, BIT, 44, 2, 387-401 (2004) · Zbl 1066.65059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.